# SDR DHL2003604554

- Difficulty date: May 19, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD L/E UPPER SKIN CRACKED 1.500 AT XFS.207.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 38, TR 57-85.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  CUT OUT DAMAGED AREA AND FABRICATED FILLER AND DOUBLER IAW SRM 57-2-1 FIG 38, TR 57-85.  CLEANED, TREATED, PRIMED AREA, FILLER AND DOUBLER INNER PART IAW SRM 51-1-8B.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW SRM 57-2-1 FIG 38, TR 57-85.
